MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number GL-34-MG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extravasation (1842); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Low Oxygen Saturation (2477); Swelling/ Edema (4577)
Date of Event 10/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, postoperatively of a laparoscopic gastric malignant tumor surgery, the patient's general condition was good after surgery and the adverse event was not device related.After the patient moved, the abdominal drainage drained bloody fluid, and the amount of drainage fluid increased significantly.The hemoglobin of the blood routine examination continued to decrease.Also, the abdominal ct scan showed peritoneal hemorrhage, and delayed abdominal hemorrhage was considered.It was also reported that the laparoscopic peritoneal hemorrhage removal was performed under general anesthesia from (b)(6) 2024 19:35 to (b)(6) 2024: 40; abdominal hemostasis after recent laparotomy.During the procedure, blood clots and free blood accumulation were found in the abdominal and pelvic cavities, with a total amount of about 500ml.The blood clots were mainly located in the left upper abdomen and pelvic cavity, and dark red blood and a small amount of blood clots were seen around the spleen.The mesangial tear was seen at the wound edge of the mesangial fissure suture, with local blood oozing and obvious tissue edema.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20613277
Report Number9612501-2024-02801
Device Sequence Number8821089
Product Code GAM
UDI-Device Identifier10884521045316
UDI-Public10884521045316
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGL-34-MG
Device Catalogue NumberGL-34-MG
Device Lot NumberD3L3660Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date11/05/2024
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexMale